Roches gravées de la Guadeloupe
Bibliographic Data
| ID | 2969404 |
|---|---|
| Authors | E-T Hamy |
| Year | 1902 |
| Volume | 4 |
| Issue | 1 |
| Pages | 82-97 |
| Publication date | 1902-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal de la Société des Américanistes (JOURNAL) |
| Journal identifiers | ISSN: 0037-9174 • E-ISSN: 1957-7842 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/jsa.1902.3382 |
| OpenAlex | W2053373573 |
| Language | FR |
| Citations received | 2 |
Hamy E.-T. Roches gravées de la Guadeloupe. In: Journal de la Société des Américanistes. Tome 4 n°1, 1902. pp. 82-97
Geography · Caribbean and African Literature and Culture · Colonialism, slavery, and trade · Geology · Migration, Identity, and Health
| Citations per year | 0.11 |
|---|---|
| Citation span | 2007 - 2021 (15) |
| Highly cited | No |